# SDR UALA2012081304418

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK NUT PLATES BS 1681, RBL 5 - RBL 35.  REMOVED CORROSION PER SRM AT STA 1680 RBL 31.  REMAINING THICKNESS MEASURES .056-. 057, AREA FOUND TO BE OUT OF LIMITS PER SRM.  FABRICATED REPAIR DOUBLER PER ECRA 5330-04259 STEPS 11-14.  INSTALLED REPAIR DOUBLER PER ECRA 5330-04259 STEP 17-19.  RESTORED EXTERIOR FINISH PER ECRA 5300-04259 STEPS 16-17 AND 20-21. TASK ACCOMPLISHED.
